# SDR SWAA2025030696150

- Difficulty date: February 14, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK BS372 LBL25 WL208. MARKED<[01] REMOVED CORROSION FROM CABIN SEAT TRACK BS372 LBL25 WL208. WELL: L= 7' W: .90' D: .030' CROWN: L=4'W: .45' D: .025' FOUND SEAT TRACK OUT LIMITS PER SRM 53-00--52-1A-1 PAR. 4 A. (2) FIG. 103 DETAIL A. REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK AT LBL 25 FROM BS370 TO BS480 PER SRM 51-40-02-0G AND BOEING DWG 143A5300 REV.: -
